# SDR IPXA2015031887160

- Difficulty date: March 17, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 49,484 hours, 16,532 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT EVAS WAS REMOVED FROM CONTAINER.  WAS NOT DEPLOYED.  R & R  CAPT EVAS IAW AMM 25-69-00-401.  PN OFF-ON: 107STC-267, SN OFF: 0009X06P, SN ON: 0008X09P. EFF REF IPC 25-60-00-90, ITEM 001.
